All Journal Entries Journals

Taking Aleve, Ideas For Myself

Jul 19, 2011 - 1 comments
Tags:

tramadol recovery

,

tramadol addiction

,

ultram withdrawls



Well, Aleve is obviously a great help, to the malevolence that act-up, inside of my limbs and body. I just hope that the third day will be better than the last two days about to pass. And to think; the third day will be my birthday. How ironic, I suppose. Arms are becoming even more troublesome to weigh on: they are hurting worst than my legs and back.

Should I start taking vitamins? Anything to make my body healthy and have strength again? I'm already drinking too much water - to wash out my system of all the tramadol toxic - but I still feel that getting vitamins would wake up my immune system to act up again. Seriously, being a dead engine is worst.

I hope the weak won't kill me! My own murderous side effects are overwhelming to someone that's a pre-adult. I don't have many defenses, but I can still stand my guard. I just have to stay positive.

Comments
Post a Comment
1649704_tn?1402782037
by beau194, Jul 19, 2011
Dear friend, if Aleve works for you then, by all means, take it. I experienced severe flu-like symptoms during withdrawal. You may have chills, sweating, body aches, complete loss of your energy level, extremity restlessness, insomnia, and depression. These symptoms will slowly but surely subside. It was recommended to me to take natural Herbal supplements (Melatonin, Valerian, and St. John's Wort) to help with the symptoms. Hot soaking baths also brought temporary relief...Let me know if I can help, if you need to vent, or if you have any questions. Getting your body clean from Tramadol isn't easy but, you CAN do it....beau194

Post a Comment